EconPapers    
Economics at your fingertips  
 

Revealed Preference Analysis for Convex Rationalizations on Nonlinear Budget Sets

Laurens Cherchye, Thomas Demuynck and Bram De Rock

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Published in: Journal of economic theory (2014) v.152,p.224-236

Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/252230/3/015.pdf Full text for the whole work, or for a work part (application/pdf)

Related works:
Journal Article: Revealed preference analysis for convex rationalizations on nonlinear budget sets (2014) Downloads
Working Paper: Revealed Preference Analysis for Convex Rationalizations on Nonlinear Budget Sets (2012) Downloads
Working Paper: Revealed preference analysis for convex rationalizations on nonlinear budget sets (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/252230

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/252230

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/252230